Sur une classe d'algèbres filtrées.

Max-Albert Knus

Commentarii mathematici Helvetici (1967)

  • Volume: 42, page 111-131
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Knus, Max-Albert. "Sur une classe d'algèbres filtrées.." Commentarii mathematici Helvetici 42 (1967): 111-131. <>.

author = {Knus, Max-Albert},
journal = {Commentarii mathematici Helvetici},
keywords = {generalized rings, nonassociative rings},
pages = {111-131},
title = {Sur une classe d'algèbres filtrées.},
url = {},
volume = {42},
year = {1967},

AU - Knus, Max-Albert
TI - Sur une classe d'algèbres filtrées.
JO - Commentarii mathematici Helvetici
PY - 1967
VL - 42
SP - 111
EP - 131
KW - generalized rings, nonassociative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.